# SDR SWAA2024060497453

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 57,645 hours, 30,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY DOOR LIGHTS INOP.<[01] REMOVED AND REPLACED RIGHT OVERWING EXIT DOOR BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
